# SDR MASA97134

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82YV
- Make and model: Beech 1900D
- Aircraft serial: UE82
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Mechanism
- Part number: 10151404715
- Condition: Lack Of Lube
- Location: Airstair Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRC/PHX - FLT 5111 - WHILE DEPLANING PASSENGERS IN PHX, THE CREW FOUND THE CABIN DOOR WAS HARD TO OPEN.  MAINTENANCE LUBED THE LATCH MECHANISM CAMSHAFTS ON THE AIRSTAIR DOOR, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
